Queen Anne's County Fair Schedule
2021

  Friday, August 6th, 2021

 

All Indoor Non-Perishable and 4-H club projects

(DEPT E) entries may be entered

5pm-8pm

 

 Saturday, August 7th, 2021

 

All Department E 4-H Promotion

11am-2pm

 

All 4-H Club Projects Department E entry deadline

2pm

 

All Indoor Non-Perishable entries may be entered

11am-2pm

 

 Sunday, August 8th,2021

 

All Indoor Non-Perishable entries may be entered

11am-3pm

 

All Perishable entries may be entered

11am-3pm

 

Commercial and Educational Exhibits may be entered

1pm-4pm

 

 Monday, August 9th, 2021

 

All 4-H/FFA animals on grounds

7am-4pm

 

Commercial and Educational exhibits may be entered

9am-4pm

 

Indoor 4-H and Open Judging 

(Exhibit hall closed until judging is completed)

9am

 

4-H Dairy Goat Show (Tent at Goat Barn)

10am

Horse Orientation (Breezeway)                                                             4pm

 

Queen Anne’s County High School Band

6:45pm

 

Horse Drill Demonstration to follow band

 

Ambassador Program-Open Ceremony

7pm

 

Cake Auction (4-H All Stars, Main Show Ring)

8pm

 

  Tuesday, August 10, 2021

 

Horses must be on grounds by

8am

 

4-H & Open Under 8 Horse Show-English (Flat/Working)

9am

 

4-H Beef Show (Main Ring)

10am

 

Poultry Show (Rabbit Barn)

10am

Small Pet Show (Rabbit Barn)

1pm

 

4-H Sheep Show (Hog Barn)

3pm

 

4-H Meat Goat Show (Goat Barn)

To be held after the Sheep Show

 

Crab Cake Dinner (Sponsored by Queenstown Lions Club)

4pm-7pm

 

Variety Show (during the Crab Cake Dinner)

5pm

 

Fireman’s Challenge

5pm-7pm

 

DNR Dog Demonstration (Entertainment Tent)

5pm

 

Indoor 4-H Awards (Main Show Ring)

6pm

 

Dressage Demo

6pm-7:30pm

 

Dog Agility

7pm

 

Pedal Pull

7pm

 

  Wednesday, August 11, 2021

 

Horses on grounds by

8am

 

Meat Goats on grounds by

8:30am

 

4-H & Open under 8 Horse Show/Western (Flat/Working)

9am

 

Open Meat Goat Show

9am

 

4-H Swine Show

9:30am

 

Artnsaw Chainsaw Carving

12pm-5pm

 

Chicken Barbeque Dinner (Sponsored by Perdue)

4pm-7pm

 

The Magician (Entertainment Tent)

4pm-9pm

 

Entertainment by Bay Country Gentleman

4:30pm-7:30pm

 

Queen Anne’s County Farmer Recognition

Fair Sponsor Recognition to follow

5:45

 

Reining Demonstration (Horse Ring)

6pm

 

Llama Demonstration (Tent at Goat Barn)

6pm

 

Fashion Review

6pm

 

Home Art Awards following Fashion Review

 

Cream of the Crop

8pm

 

  Thursday, August 12th, 2021

 

Open Sheep on grounds by

7am-9am

 

Open Swine on grounds by

7am-10am

 

Open Dairy on grounds by

9am

 

4-H Rabbit & Cavy Show

9am

 

Senior Citizen Day-Seniors get in Free

9am-10pm

 

Open Sheep Show (Swine Barn)

10am

 

4-H & Open Dairy Show (Main Show Ring)

10am

 

Artnsaw Chainsaw Carving

12pm-5pm

 

Open Swine Show

3pm

 

Pork Barbeque Dinner (Sponsored by Queenstown Bank)

4pm-7pm

 

Scales and Tales (Entertainment Tent)

4pm-9pm

 

Entertainment by the Jones Boys

4:30pm-7:30pm

 

Nez Perce Stake Race

6pm-7:30pm

 

Pretty Animal Contest (Main Show Ring)

4-H All Stars

6:30pm

 

Tri-Cycle Races (Main Show Ring)

7:30pm

 

Nez Perce (Horse Show Ring)

7:45pm

 

  Friday, August 13th, 2021

 

Open Beef on grounds by

7am-9am

 

Open Dairy Goats on grounds by

8am

 

Open Dairy Goat Show (Tent by Goat Barn)

9am

 

Open Beef Show

11am

 

Artnsaw Chainsaw Carving

12pm-5pm

 

Funday Games (Horse Ring)

1pm-4pm

 

Brick Dedication (Flagpole)

2pm

Barbeque Beef Dinner (Sponsored by Shore United Bank)

4pm-7pm

 

Scales and Tales (Entertainment Tent)

4pm-9pm

 

Maryland State Sport “Jousting” (Joust Track)

5pm

 

Olympic Jumping Demo (Horse Ring)

6pm

 

4-H Livestock Sale (Hog Barn & Show Ring)

6pm

 

Reining

6pm-7:30pm

 

Entertainment by Justin Singleton

6pm-9:30pm

 

  Saturday, August 14th, 2021

 

4-H Dog Show

9am

 

Corn Hole Registration

9am

 

Corn Hole Game (Tent at Goat Barn)

9:30am

 

Antique Tractor Pull

10:30am

 

Supreme Showman (Main Show Ring)

3pm

 

Rodeo

5pm

 

Entertainment by Chesapeake Sons

7:30pm-9pm

 

Indoor Exhibit pick up

9pm

 

4-H and Open Exhibit Hall Close

10pm

 

All Livestock and Commercial Exhibits released

10pm

 

Indoor Exhibits may be picked up on Saturday

9pm-10pm

 

Indoor Exhibits may be picked up on Sunday

8am-1pm